# SDR 2002UALA00943

- Difficulty date: May 30, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 42,504 hours, 22,274 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT-OFF AFT FRAME STATION 492.4 INBD FRAME FLANGE BLENDED BEYOND LIMITS   MAJOR REPAIR ACCOMPLISHED. REINFORCEMENT REPAIR ANGLE INSTALLED ON FRAME.
